# SDR AALA2020072759003

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 62,392 hours, 28,035 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Arm
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR RIGHT HAND AFT DOOR FORWARD HINGE ARMS WORN. REPLACED HINGE ARMS PER CMM 52-82-32.
